# SDR DL733011558

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N222DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23971
- Aircraft time: 39,350 hours, 19,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: XXX
- Condition: Discharged
- Location: Rtaft Over Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT  OVER DOOR EMER LIGHT                                REPLCD PWR SUPPLY AND BATT. OPS CKS GOOD
